# SDR CALA2013100491737

- Difficulty date: October 2, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N567UA
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 68,852 hours, 25,200 cycles
- Engine: Pwa PW2037
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Defective
- Location: Main
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN BATTERY CHARGER EICAS STATUS MESSAGE CAN'T CLEAR.  REPLACED MAIN BATTERY IAW MM 24-31-01 & RELAY K10424.
